# SDR QXEA0201558

- Difficulty date: September 26, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 9,740 hours, 13,623 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Arm
- Condition: Excess Play
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NOSE GEAR TRAILING ARM HAS RADIAL PLAY AT ATTACH POINT.  REPAIRED IAW DOWTY CMM CHAPTER 32-20-01.
